# SDR GAIA99133

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AA
- Make and model: Boeing 727223
- Aircraft serial: 21085
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 10610652
- Condition: Leaking
- Location: Nr 3 Pylon
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: K

## Discrepancy

FLT 727 - MKE-TOL - ENCOUNTERED DURING CRUISE AN OVERHAT DETECTION ON NR 3 PYLON.  THE LIGHT EXTINGUISHED WHEN THE THROTTLE WAS RETURNED TO IDLE.  THE AIRCRAFT CONTINUED TO TOL AND LANDED SAFELY WITHOUT FURTHER DIFFICULTIES.  REMOVED AND REPLACED THE HIGH PRESSURE BLEED FLEX DUCT IN NR 3 PYLON.  LEAK CHECK GOOD ON GROUND.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
